Results 1 to 9 of 9
  1. #1
    Experienced Member LOSTintheSAUCE's Avatar
    Join Date
    May 2011
    Location
    Michigan
    Posts
    33

    Too much creatine?

    Ever since adding Creatine Monohydrate to my stack, I have developed a rash along my lower triceps to my elbow area. As anyone experienced this before?

    My thought is either:

    A) I am taking too much per day (roughly 12g)
    or
    B) The Creatine Mono I have is of low quality and it's causing this reaction.


    Any insight would be greatly appreciated...

    P.S. Not sure if this matters but my triceps is what I workout most frequently. I have a steady routine but on Sunday (rest day), when bored, I will sometimes go to the gym and do my chest/tricep workout (because it is my favorite).

  2. #2
    I Am JEFIT Legend Deviation's Avatar
    Join Date
    Apr 2011
    Location
    Ohio
    Posts
    1,864
    What creatine are you taking? Just straight creatine monohydrate?

    12g seems a bit high to me. Why are you taking so much? 5g is typical dosage. Do any of your other supplements contain creatine?
    Please do not PM support requests. Post them ->[URL="https://www.jefit.com/forum/forumdisplay.php?14-JEFIT-App-and-Website-Questions"]here[/URL]<-.
    -=Justin=- [URL="http://twitter.com/#!/JustinDoles"]@JustinDoles[/URL] - IG: [URL="https://instagram.com/justin_doles/"]justin_doles[/URL]- Fueled by Nerd Rage

    [URL="http://www.jefit.com/forum/showthread.php?6753-Deviation-s-Secret-Public-Log"]* Workout Log[/URL] | [URL="http://www.jefit.com/forum/showthread.php?16131-5-3-1-Workbook-Spreadsheet-Resources"]5/3/1 Workbook + Resources[/URL]

  3. #3
    More Experienced than a Senior mrwright's Avatar
    Join Date
    May 2011
    Location
    ENGLAND
    Posts
    462
    I wouldn't assume it's from the creatine, i had 4 full scoops a day when i was loading an i think each scoop was around 10g
    It's probably just some sort of heat rash, or just like popped blood vessels from working that area so much, or possibly your clothes rubbing against it as you work out causing abit of a rash

  4. #4
    Experienced Member LOSTintheSAUCE's Avatar
    Join Date
    May 2011
    Location
    Michigan
    Posts
    33
    I take 5g before and 5g after a workout. There is creatine in both jack3d and the vita-pak I take, but not a whole lot so around 12g total per day (6 days per week)

    It has been extremely humid in Michigan lately which I think might be the cause as my workout clothes consist of a cut-off shirt that doesn't impede or come into contact with my elbow/tricep area at all. I regularly change workout clothes but all consist of the same type of clothing.

    I was just trying to narrow down the possibilities and see if maybe this was the creatine. To answer the original posters Q. Yes, it is straight creatine mono.

  5. #5
    I Am JEFIT Legend Deviation's Avatar
    Join Date
    Apr 2011
    Location
    Ohio
    Posts
    1,864
    It could be another supplement like Jack3d. I've seen where people have gotten an itchy feeling from it. Not necessarily from Jack3d by itself, but combined with other things in their diet (e.g. additional caffeine). Straight creatine shouldn't cause any issues since it's naturally occurring.

    You can try some medicated cream (one of the many itch relievers with cortisol). As always, if it's really a concern see your doctor. they know best.
    Please do not PM support requests. Post them ->[URL="https://www.jefit.com/forum/forumdisplay.php?14-JEFIT-App-and-Website-Questions"]here[/URL]<-.
    -=Justin=- [URL="http://twitter.com/#!/JustinDoles"]@JustinDoles[/URL] - IG: [URL="https://instagram.com/justin_doles/"]justin_doles[/URL]- Fueled by Nerd Rage

    [URL="http://www.jefit.com/forum/showthread.php?6753-Deviation-s-Secret-Public-Log"]* Workout Log[/URL] | [URL="http://www.jefit.com/forum/showthread.php?16131-5-3-1-Workbook-Spreadsheet-Resources"]5/3/1 Workbook + Resources[/URL]

  6. #6
    I Am JEFIT Legend Deviation's Avatar
    Join Date
    Apr 2011
    Location
    Ohio
    Posts
    1,864
    Just took 3 scoops of Jack3d and I've got that tingly itchy feeling. First time that's happened to me. Hope it means todays lifts will be awesome. LOL
    Please do not PM support requests. Post them ->[URL="https://www.jefit.com/forum/forumdisplay.php?14-JEFIT-App-and-Website-Questions"]here[/URL]<-.
    -=Justin=- [URL="http://twitter.com/#!/JustinDoles"]@JustinDoles[/URL] - IG: [URL="https://instagram.com/justin_doles/"]justin_doles[/URL]- Fueled by Nerd Rage

    [URL="http://www.jefit.com/forum/showthread.php?6753-Deviation-s-Secret-Public-Log"]* Workout Log[/URL] | [URL="http://www.jefit.com/forum/showthread.php?16131-5-3-1-Workbook-Spreadsheet-Resources"]5/3/1 Workbook + Resources[/URL]

  7. #7
    Quote Originally Posted by LOSTintheSAUCE View Post
    Ever since adding Creatine Monohydrate to my stack, I have developed a rash along my lower triceps to my elbow area. As anyone experienced this before?

    My thought is either:

    A) I am taking too much per day (roughly 12g)
    or
    B) The Creatine Mono I have is of low quality and it's causing this reaction.


    Any insight would be greatly appreciated...

    P.S. Not sure if this matters but my triceps is what I workout most frequently. I have a steady routine but on Sunday (rest day), when bored, I will sometimes go to the gym and do my chest/tricep workout (because it is my favorite).

    Same issue here. The rush started approx. the same time I started with creatine supplementing. I experienced a great pump in my upper arms, apperently due to the creatine. I consigned the reason of this rush to the rubbing between my upper arms and the sleeves of my tshirt while I'am working out.

    However, the whole fuss went up in smoke a couple of weeks ago.

  8. #8
    Quote Originally Posted by LOSTintheSAUCE View Post
    Ever since adding Creatine Monohydrate to my stack, I have developed a rash along my lower triceps to my elbow area. As anyone experienced this before?

    My thought is either:

    A) I am taking too much per day (roughly 12g)
    or
    B) The Creatine Mono I have is of low quality and it's causing this reaction.


    Any insight would be greatly appreciated...

    P.S. Not sure if this matters but my triceps is what I workout most frequently. I have a steady routine but on Sunday (rest day), when bored, I will sometimes go to the gym and do my chest/tricep workout (because it is my favorite).

    Well I can definitely say that it's not the quality of the creatine mono you have thats causing it. Even the [url=http://www.enutriments.com/sports-nutrition/creatine]best creatine[/url] brands like Optimum Nutrition and BSN have been known to cause this problem. 12g is a bit much daily. I would do somewhere between 8 and 10, at this point you're pissing most of it out anyways. Perhaps cycle off of it for a bit and see if the problem goes away. Otherwise I would see a dermatologist, one visit is relatively cheap and the knowledge they give you will help you now and come in handy in the future. Sorry, wish I could help you more.

Similar Threads

  1. What's best? Creatine, Protein, mass gainer
    By mrwright in forum Supplements
    Replies: 29
    Last Post: 09-28-2017, 11:33 AM
  2. Replies: 0
    Last Post: 07-25-2012, 05:23 PM
  3. Creatine - when to take it
    By Jasonhannen in forum Supplements
    Replies: 10
    Last Post: 03-07-2012, 02:08 PM
  4. Orange creatine?
    By mrwright in forum Supplements
    Replies: 5
    Last Post: 05-23-2011, 02:12 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •